# SDR MWEA010302

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 3913064
- Condition: Bent
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBOARD CONTROL TAB ATTACH FITTING IS BENT.  REMOVED, FABRICATED AND INSTALLED FITTING.
